# SDR SIMA20120926006

- Difficulty date: September 26, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 24,905 hours, 18,233 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Damaged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FIRST OFFICER’S FLASHLIGHT RUBBER SEAL DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED RUBBER SEAL OF FIRST OFFICER’S FLASHLIGHT IAW MAINTENANCE PRACTICES CRJ 700.  THE AIRCRAFT WAS RETURNED TO SERVICE.
